Volume 1, Issue 4, August 2013, Pages: 59-62
Received: Sep. 28, 2013;
Published: Nov. 10, 2013
Views 3068 Downloads 167
Mohammed Nokhas Murad Kaki, Math Department, School of Science, Faculty of Science and Science Education, University of Sulaimani, Iraq
The concept of b-regular open set was introduced by N. Rajesh.. The aim of this paper is to introduce and characterize weakly b-transitive maps by using b-regular open sets and investigate some of its properties. Further, we introduce the notions of weakly b- minimal mapping. We have proved that every b-transitive map is a weakly b- transitive map but the converse not necessarily true, and that every b-minimal map is a weakly b- minimal map, but the converse not necessarily true.
Mohammed Nokhas Murad Kaki,
Introduction to Weakly b- Transitive Maps on Topological Spaces, Science Research.
Vol. 1, No. 4,
2013, pp. 59-62.
S. G. Crossley and S. K. Hildebrand, Semi topological properties, Fund. Math. 74(1972)233-254.
N. Rajesh, On Weakly b-irresolute functions, No. 30(2012)
Andrijevic, D. On b-open sets, Mat. Vesnik 48 (1996), no. 1-2, 59-64
E. Ekici and M. Caldas, Slightly γ -continuous functions, Bol. Soc. Parana. Mat. (3) 22 (2004), no. 2, 63-74.
Levine N., Semi open sets and semi continuity in topological spaces. Amer. Math. Monthly. 70(1963). 36-41
J. H. Park, Strongly θ-b- continuous functions. Acta Math. Hunger., 110(4)2006, 347-350.
A. A. El Abik, A study of some types of mapping on topological spaces, Master's Thesis Faculty of Science. Tanta, Egypt (1997)..
Mohammed Nokhas Murad, Topologically - Transitive Maps and Minimal Systems Gen. Math. Notes,(2012) Vol. 10, No. 2, pp. 43-53 ISSN 2219-7184; Copyright © ICSRS.
Mohammed Nokhas Murad, On Some New γ-Type Maps on Topological Spaces, Journal of Mathematical Sciences: Advances and Applications (2013) Vol. (20) pp. 45-60.
Mohammed Nokhas Murad, Topologically α- Type Maps and Minimal α-Open Sets Canadian Journal on Computing in Mathematics, Natural Sciences, Engineering and Medicine (2013) Vol. 4 No. 2, pp. 177-183
Mohammed Nokhas Murad, New Types of δ-Transitive Maps, International Journal of Engineering & Technology IJET-IJENS (2012) Vol:12 No:06, pp.134-136
Keskin A. and Noiri T.. On bd-sets and associated separation axioms. Bull. Iranian Math. Soc., 35(1):179:198, 2009.
Mohammed Nokhas Murad, New Types of Transitive Functions and Minimal Systems, , International Journal of Basic & Applied Science IJBAS-IJENS Vol. 12 No. 04 (2012) pp. 53-58.